| Model Number |
10094141 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee biplane system.During an interventional procedure, the user reported that the system went into bypass mode.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, and system log files.During a procedure the image acquisition system (ias) suddenly failed and the system switched to "bypass" mode, where only continuous fluoroscopy with reduced image quality is available and the acquired scenes cannot be saved and reviewed.The "bypass" mode is a mitigation for this kind of failure scenario, so that a procedure can be aborted in a controlled manner if necessary.The problem was resolved by exchanging the ias bb3 pc as part of service activity.The spare parts consumption of the defective ias bb3 pc was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.